Geometric Brownian Motion Models for Assets and Liabilities : From Pension Funding to Optimal Dividends

Details

Serval ID
serval:BIB_24770
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Geometric Brownian Motion Models for Assets and Liabilities : From Pension Funding to Optimal Dividends
Journal
North American Actuarial Journal
Author(s)
Gerber H, Shiu E
Publication state
Published
Issued date
2003
Volume
7
Number
3
Pages
37-56
Create date
19/11/2007 9:49
Last modification date
20/08/2019 13:02
Usage data